Multiple solutions for systems of differential equations with nonlinear boundary conditions

Kongson, Jutarat, Thompson, Bevan and Lenbury, Yongwimon (2011) Multiple solutions for systems of differential equations with nonlinear boundary conditions. Nonlinear Studies, 18 1: 27-50.

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
Author Kongson, Jutarat
Thompson, Bevan
Lenbury, Yongwimon
Title Multiple solutions for systems of differential equations with nonlinear boundary conditions
Journal name Nonlinear Studies   Check publisher's open access policy
ISSN 1359-8678
2153-4373
Publication date 2011
Sub-type Article (original research)
Open Access Status
Volume 18
Issue 1
Start page 27
End page 50
Total pages 24
Place of publication Daytona Beach, FL, U.S.A.
Publisher I & S
Collection year 2012
Language eng
Formatted abstract
We establish the existence of three solutions in admissible bounding sets for systems of nonlinear differential equations of the form 𝑦″=𝑓(𝑥,𝑦,𝑦′), 𝑥 ∈ [0,1] satisfying the fully nonlinear boundary conditions 𝑔((𝑦(0),𝑦(1));(𝑦′(0),𝑦′(1)))=0. We assume that 𝑓 and 𝑔 are continuous, that 𝑔 is compatible with the admissible bounding sets, and that 𝑓 satisfies a Nagumo-type condition that guarantees a priori bounds on the derivatives of solutions. We use Leray-Schauder degree theory in novel spaces.
Q-Index Code C1
Q-Index Status Confirmed Code
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
Official 2012 Collection
 
Versions
Version Filter Type
Citation counts: Google Scholar Search Google Scholar
Created: Thu, 22 Mar 2012, 12:55:42 EST by Associate Professor Bevan Thompson on behalf of Mathematics